# SDR KY7A2011121600011

- Difficulty date: December 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N106RE
- Make and model: Piper PA-31-350
- Aircraft serial: 317752056
- Engine: Lyc TIO540*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Exhaust Duct
- Part number: LW16793
- Condition: Cracked
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

E2 DEGRADED FROM FULL POWER MP AT 25", AND FUEL FLOW IN BOUND WITH NO FREIGHT.  AFTER DEPARTURE, NR 2 ENGINE WOULD ONLY PRODUCE 25" OF MP.  FUEL FLOW WAS LOW.  ADJUSTED MIXTURE, SWITCHED TANKS, TURNED THE EMERGENCY PUMP ON AND OFF TO TROUBLESHOOT. CAME TO THE CONCLUSION IT WAS NOT PRODUCING ANY POWER AND THE 25" WAS AMBIANT PRESSURE. SHUTDOWN NR 2 ENGINE.  ACFT MAINTAINED ALTITUDE AND SPEED, VFR CONDITIONS, LOW DENSITY ALTITUDE, NR 1 ENGINE WAS RUNNING WELL AT 40".  DIVERTED, LANDED SAFELY. FOUND EXHAUST DUCT CRACKED.
